skin-hair-icon
Lower limb vasculitis
I got red rashes in my lower limbs since 4 yrs I showed to many dermatologists but they couldn't guess. Later one doctor told me get skin biopsy and he declared it to be lymphotic vasculitis. He gave some ointment applying which I lost melanocytes on my feet and now my feet looks pale in colour. I got those red rashes on both legs. They swell sometimes and gives out little puss and then a small pit is formed there. I'm not able to understand where I should go for treatment. When I searched in Google is written rheumatologists treats vasculitis. But I'm still not sure about it. Please give some light on my disease. Is it curable and what are reasons this disease.
132 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

According to your history, its leucocytoclastic vasculitis.Image shows peripheral whitening of the lesion which is a side effect of potent steroids. Need to know proper history regarding persistance or recurrence of lesions. Palpable or non palpable? Itching? Any fever prior to lesions? Any joint pains? History of abdominal pain or heamturia? This has many causes rangung from simple infection,drug side effects etc. It would be helpful if u can upload your biopsy report.
Next Steps
If it is chronic with joint pains,Get ANA profile done.
Health Tips
For more details ,You can contact me througj practo direct. Regards, Dr V Srikanth Reddy.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Lower limb dermatome Lymphatics of lower limb Nodular vasculitis treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.